# SDR SIMA0453

- Difficulty date: February 14, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N380AE
- Make and model: Saab 340B
- Aircraft serial: 340B380
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253725191
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - SEAT TRACK AT BL 0 FOUND TO BE CORRODED BEYOND LIMITS.  REMOVED AND REPLACED SEAT TRACK AT BL 0.O IAW SAAB 340 SRM 51-40-00/22.  AIRCRAFT RETURNED TO SERVICE.  (M)
